JOURNAL BROWSE
Search
Advanced SearchSearch Tips
EXISTENCE OF RADIAL POSITIVE SOLUTIONS FOR A QUSILINEAR NON-POSITONE PROBLEM IN A BALL
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
EXISTENCE OF RADIAL POSITIVE SOLUTIONS FOR A QUSILINEAR NON-POSITONE PROBLEM IN A BALL
WANG, WEIHUI; YANG, ZUODONG;
 
 Abstract
In this paper, we prove existence of radial positive solutions for the following boundary value problem
 Keywords
Existence;Radial Positive Solutions;Qusilinear Non-positone Problem;
 Language
English
 Cited by
 References
1.
Said Hakimi and Abderrahim Zertiti, Radial positive solutions for a nonpositone problem in a ball, Eletronic Journal of Differential Equations, 44 (2009), 1-6.

2.
Maya Chhetri and Petr Girg, Nonexistence of nonnegative solutions for a class of (p − 1)-superhomogeneous semipositone problems, J. Math. Anal. Appl. 322 (2006), 957-963. crossref(new window)

3.
Naji Yebari and Abderrahim Zertiti, Existence of non-negative solutions for nonlinear equations in the semi-positone case, Eletronic Journal of Differential Equations, 14 (2006), 249-254.

4.
D.D. Hai and Haiyan Wang, Nontrivial solutions for p-Laplacian systems, J. Math. Anal. Appl. (2006), 1-9.

5.
D.D. Hai and R. Shivaji, Existence and uniqueness for a class of quasilinear elliptic boundary value problems, J. Differential Equations, 193 (2003), 500-510. crossref(new window)

6.
W.M. Ni and J. Serrin, Nonexistence theorems for singular solutionsof quasilinear partial differential equations, Comm. Pure Appl. Math. 39 (1986), 379-399. crossref(new window)

7.
M. Guedda and L. Veron, Local and global properties of quasilinear elliptic equations, J. Diff. Eqs. 76 (1988), 159-189. crossref(new window)

8.
Zongming Guo, Existence and uniqueness of positive radial solutions for a class of quasilinear elliptic equations, Applicable Anal. 47 (1992), 173-190. crossref(new window)

9.
Zongming Guo, Some existence and multiplicity results for a class of quasilinear elliptic eigenvalue problems, Nonlinear Anal. 18 (1992), 957-971. crossref(new window)

10.
Zongming Guo,On the positive solutions for a class of quasilinear non-positone problems, Chinese Quarterly Math. 12 (1996), 1-11.

11.
Zongming Guo and J.R.L. Webb, Uniqueness of positive solutions for quasilinear elliptic equations when a parameter is large, Proc. Roy. Soc. Edinburgh, 124A (1994), 189-198. crossref(new window)

12.
Zongming Guo and Z.D. Yang, Structure of positive solutions for quasilinear elliptic equation when a parameter is small, Chinese Ann. Math. 19 (1998), 385-392.

13.
Zuodong Yang and Huisheng Yang, Asymptotics for a quasilinear elliptic partial differential equation, Archives of Inequalities and Applications, 1 (2003), 463-474.

14.
Zongming Guo and Zuodong Yang, Some uniqueness results for a class of quasilinear elliptic eigenvalue problems, Acta Math. Sinica(new series), 14 (1998), 245-260. crossref(new window)

15.
Zuodong Yang and Zongming Guo, On the structure of positive solutions for quasilinear ordinary differential equations, Appl. Anal. 58 (1995), 31-51. crossref(new window)

16.
J.A. Iaia, A priori estimates for a semilinear elliptic P.D.E, Nonlinear Anal. 24 (1995), 1039-1048. crossref(new window)

17.
J.A. Iaia, A priori estimates and uniqueness of inflection points for positive solutions of semipositone problems, Diff. Integral Eqns. 8 (1995), 393-403.

18.
J.I. Diaz, Nonlinear Partial Differential Equations and Free Boundaries,Vol.I.Elliotic Equations, In Research Note in Math. Vol.106, Pitman, London, 1985.

19.
S. Fucik, J. Necas and V. Soucek, Spectral analysis of nonlinear operators, Lecture Notes in Math. 346, Springer, Berlin, 1973.

20.
Zuodong Yang, Existence of entire explosive positive radial solutions for a class of quasilinear elliptic systems, J. Math. Anal. Appl. 288 (2003), 768-783. crossref(new window)

21.
Zuodong Yang and Q.S. Lu, Blow-up estimates for a quasilinear reaction-diffusion system, Math. Methods in the Appl. Sci. 26 (2003), 1005-1023. crossref(new window)

22.
Zuodong Yang and Q.S. Lu, Nonexistence of positive solutions to a quasilinear elliptic system and blow-up estimates for a quasilinear reaction-diffusion system, J. Computational and Appl. Math. 50 (2003), 37-56. crossref(new window)

23.
Zuodong Yang, Existence of positive entire solutions for singular and non-singular quasilinear elliptic equation, J. Comput. Appl. Math. 197 (2006), 355-364. crossref(new window)

24.
Zuodong Yang and Qishao Lu, Asyptotics for quasilinear elliptic non-positone problems, Annales Polonici Mathematicl, (2002), 85-95. crossref(new window)

25.
Xabier Garaizar, Existence of positive radial solutions for semilinear elliptic equations in the annulus, Journal of Differential Equations, 70 (1987), 69-72. crossref(new window)

26.
L. Erbe and M. Tang, Uniqueness theorems for positive radial solutions of quasilinear elliptic equations in a ball, J. Differential Equations, 138 (1997), 351-379. crossref(new window)

27.
M. Garcia-Huidobro, R. Manasevich and K. Schmitt, Positive radial solutions of quasilinear elliptic partial differential equations in a ball, Nonlinear Anal. 35 (1999), 175-190. crossref(new window)

28.
D.D. Hai and K. Schmitt, On radial solutions of quasilinear boundary value problems, Topics in Nonlinear Analysis, Progress in Nonlinear Differential Equations and their Applications, Birkhauser, Basel, 35 (1999), 349-361.

29.
E.N. Dancer, On the number of positive solutions of weakly nonlinear elliptic equations when a parameter is large, Proc. London Math. Soc. 53 (1986), 429-452.

30.
S.S. Lin, On the number of positive solutions for nonlinear elliptic equations when a parameter is large, Nonlinear Anal. 16 (1991), 283-297. crossref(new window)

31.
D.D. Hai, Uniqueness of positive solutions for a class of semilinear elliptic systems, Nonlinear Anal. 52 (2003), 595-603. crossref(new window)

32.
L. Erbe and M. Tang, Structure of positive radial solutions of semilinear elliptic equations, J. Differential Equations, 133 (1997), 179-202. crossref(new window)

33.
I. Ali, A. Castro and R. Shivaji, Uniqueness and stability of nonnegative solutions for semipositone problems in a ball, Proc. Amer. Math. Soc. 117 (1993), 775-782. crossref(new window)

34.
A. Castro, M. Hassanpour and R. Shivaji, Uniqueness of nonnegative solutions for a semipositone problem with concave nonlinearity, Comm. Partial Differential Equations, 20 (1995), 1927-1936. crossref(new window)